Results 1 to 9 of 9
Tramadol Ultram Withdrawal
  1. #1
    tyjenn2 is offline New Member
    Join Date
    Mar 2006
    Location
    , , .
    Posts
    2

    Default Tramadol Ultram Withdrawal

    I have been off Tramadol for a week now...I was taking 10-12 50mg pills a day for about two months. I was on Zoloft 100mg a day but I took myself off of that because of a seizure issue. I did not have one but I saw that there was an interaction with the two. In true addict fashion, I stopped the Zoloft, and kept on with the Tramadol. I am waiting to see a Dr, about the issue. Here is my problem, I am not having all the side effects/withdrawal issues...in fact I am doing fine except for one thing. When I walk, sit, or make any movement, I feel like my insides are trailing behind and it takes a second for my insides to catch up with body. Obviously, this is internal, I am not really swaying all around, it just feels like it. It feels like my internals are in water, especially my brain...what is happening to me...anyone out there had any similar WD symptoms? Thanks, I am seeing a MD who specalizes in addiction treatment this week. Thanks in advance for any info on the topic.

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    This sounds like a benzo withdrawl to me.It can take months to feel normal after stopping a benzodiazapine cold turkey.It won't hurt you and it will eventually go away.Hang in there and try and get off the tramadol before you have a seizure.....Dave

  3. #3
    dizzy23 is offline Senior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    537

    Default

    Tramadol/ Ultram are pain pills not benzo's.

    Debbie

    Try to be correct!But not always successful!

  4. #4
    EasyMeds is offline Banned
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    70

    Default

    It sounds to me like you are having issues with Zoloft more than Tramadol. You can't stop taking Zoloft cold turkey. You have to taper off over a period of time. That is the case with medications in that class.

    I would make sure that you tell your Dr that you quit Zoloft. He/she may put you back on it for a short time and continually lower doses so that your body and adjust to the change.

    David
    www.EasyMeds2006.com

  5. #5
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    Yes, Zoloft, or any SSRI or SSNRI, should always be tapered and never stopped abruptly. Since they prevent the immediate reuptake of Seratonin in your brain, your brain basically forgets how to regulate it on its own after you have been on them for awhile. So if you stop abruptly, you basically throw your brain and body into shock.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  6. #6
    tyjenn2 is offline New Member
    Join Date
    Mar 2006
    Location
    , , .
    Posts
    2

    Default

    Thanks for all the help...will it get better or is this permanant, it seems to be getting better...anything that you know of to help the process? Will my brain remember how to regulate???

    quote:Originally posted by zippysgoddess

    Yes, Zoloft, or any SSRI or SSNRI, should always be tapered and never stopped abruptly. Since they prevent the immediate reuptake of Seratonin in your brain, your brain basically forgets how to regulate it on its own after you have been on them for awhile. So if you stop abruptly, you basically throw your brain and body into shock.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  7. #7
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    You will feel better and better as time goes on.The zoloft is hard on the brain and cns so it takes awhile for them to settle down,so to speak.....Dave

  8. #8
    dizzy23 is offline Senior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    537

    Default

    quote:I have been off Tramadol for a week now...I was taking 10-12 50mg pills a day for about two months. I was on Zoloft 100mg a day but I took myself off of that because of a seizure issue.


    *** report the use of drugs which might increase seizure risk (decrease seizure threshold) when combined with this medication such as bupropion, isoniazid (INH), theophylline, or tramadol, among others. Consult your doctor or pharmacist for details.****


    Debbie

    Try to be correct!But not always successful!

  9. #9
    alkisses is offline Banned
    Join Date
    Mar 2006
    Location
    , , Canada.
    Posts
    45

    Default

    i know this is an old post, but whats ultram and really what does it do? some say its a narcotic, some say it isnt? was is it comparable too? is it comparable to any narcotic? or?
    can it react with 75mgs a day of effexor?
    right now, i take darvon-n 100 mgs. twice a day, usually 6-7 hours apart, (the doc, tells me to take 4 a day but i havent as im a little cautious) what i want to know is, would taking one pill of ultram(50mgs) hurt in anyway? like if i didnt take darvon for a day?


    oh and in june 2004 i was given effexor 37.5 mgs a day for a one month prescription, and i didnt know much about it, didnt really know about withdrawl symptoms, i felt good in that month but when my prescription ran out i noticed it right away, after 3 days i was going nuts, freaking out, sweating, that feeling you described of walking and when you stop your body catches up with you... (man i hate that) i was a complete nut, i had to go to the emergency room and the doctor there couldnt believe this other doctor just gave me a one month supply and didnt tell me where to go from there. he couldnt believe i went 3 days without anything.... looking back now, after 1 month on 37.5 my body was so used to it that when i stopped completely, it was like hell. since then, i tried going every second day and every day, i tried different times, but i was told theres nothing wrong with being on antidepressants so now im taking 75mgs a day, and not having to worry about withdrawls. but strange, still when i wake up in the morning, my body is telling me that its missing something.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22